# SDR P5CA2022022100048

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

U/D STA 740 LH TENSION TIE AFT CHANNEL STARTING FROM THE FASTENER HOLE RUNNING O/B TO THE EDGE FOUND CRACKED APPROX 3/8" IN LENGTH.( U/D STA 740 LBL 55" TO END OF O/B TENSION TIE CHANNEL REPAIRED IAW SRM 53-20-30-2R-1 REPAIR 1. THIS REPAIR IS A PERMANENT REPAIR AND CATEGORY B, REPEAT INSPECTION IAW TABLE 203. )
